Happy 2012 update!!!

Hi

Both boys have now gone out and are spending their christmas money. Hubby has gone to tesco's to pick up some bits for his buffet he is doing tonite.

Feeling rotten due to mtx. Stomach unsettled. Had disturbed sleep the last two nites. I think that may be due to over doing it. Have woken up the last 3 days with flu like symptoms and as a consequence have been slow in the morning and have not really gotten started until I have taken pain releif - sound familar? Maybe coming down with a cold again as the youngen is now coughing again!

Have the house to myself. Checked the bathrooms they are ok. Got a wash on, now I am drying it. Gonna have a quick shower and take a couple of cocodamols and have a sleep hopefully my back will stop hurting and my stomach will settle a bit, so I can eat something later on. Feel so tired, but that's normal after just taking mtx, I will be like it for the whole wkend. Just as well it's a really good friend that is coming over to stay for the new yr celebrations.

Got a doctors appt. on the 4th, so may ask to have the mtx injections given by nurse until the training sessions have started and then I can inject myself. Fed up of suffering like this every wk now.

Optimistic about 2012 as the last 4 months (diagonosed in august 2011), have been difficult to say the least.

So to end on a positive note - Here's hoping for a GOOD and better 2012.

Cheers Sci x

5 Replies

oldestnewest
  • Sci,you are doing ok mate. Just rest when you can and do a litlle bit when your able to. Have a lovely evening and have a drink for me.

    Love sylvi. xx

  • Sci

    As Sylvia says you're doing OK.Hopefully the side effects of MTX will be lessened when you are injecting.I myself found the first 6mths after diagnosis the worse so hopefully 2012 will be better for you.

    Keep your chin up and enjoy yourself tonight

    Happy New Year to you

    Julie xx

  • I had problems with methotrexate tablets and my stomach, but it did settle eventually. I now inject and it is soooo much better. The methotrexate works more efficiently and I have less side effects. My body does tolerate it well now, (8 years on!) but also I think the answer is to persevere with the treatment if you can. The management gets easier as you learn how to use the medication and pace yourself.

    Keep smiling and rest when you need to! :-)

  • Hi, hope your back feels better after meds there's not much worse than Back problems ( speaking from experience ) enjoy your evening and good luck for 2012 xxxx

  • Things will get better xx,( 4 months is a v short time it took me a while to get sorted, but you will get there and probably quicker than I did xx

    Happy 2012

You may also like...